# SDR VTZA96307

- Difficulty date: August 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 884
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Mech
- Condition: Not Latched
- Location: Pax Door
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 6152 - BGM-IAD - ABORTED TAKEOFF DUE TO PAX DOOR OPENED DURING TAKEOFF ROLL AT 90 KTS.  AIRCRAFT RETURNED TO GATE, NO FURTHER INCIDENTS.  MAINTENANCE COMPLETED REPAIRS ON 8-17-96 BY REMOVING AND REPLACING PAX DOOR HINGE AND PLATES PLUS HARDWARE, RIGGED DOOR IAW MM AND C/W PRESSURIZATION CHECK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
